# SDR SWIA201335438

- Difficulty date: November 16, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 29,804 hours, 25,152 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FS 409+128 VERT POST AT LBL18, INBD C-CHANNEL IN THE AFT RADIUS.  C-CHECK COMPLIED WITH PERMANENT REPAIR OF FS409 + 128 VERT POST IAW REO & SRM.
